# SDR DL76L081726

- Difficulty date: December 13, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 51,018 hours, 7,492 cycles
- Engine: Pwa PW4060
- Engine time: 65,130 hours, 9,638 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PW40603
- Part serial: 724145
- Condition: Faulty
- Location: Rt Engine
- Part time: 65,130 hours, 9,638 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG WILL NOT GET MORE THAN 5 PERCENT N2 ROTATION DURING  START.  UNABLE TO PERFORM MAN START DUE TO TOOL NOT ALIGNING WITH HOLE.  REMOVED VALVE REALIGNED ADJACENT DUCTING AND RE-INSTALLED VALVE.  CLEANED C/P.  REMOVED AND REPLACED STARTER AS PER AMM.  SPUN ENGINE.  OPS CHECK NORMAL.
